RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 54, Number 5  


Ashs theorem on $\Delta^0_\alpha$-categorical structures and a condition for infinite $\Delta^0_\alpha$-dimension
P. E. Alaev
551
Dominions in solvable groups
A. I. Budkin
575
Representation of free $m$-products of $m$-groups by automorphisms of linearly ordered sets
S. V. Varaksin
589
The theory of projective planes is complete with respect to degree spectra and effective dimensions
N. T. Kogabaev
599

Communications
Categoricity and complexity of relations over algebraic structures
J. A. Tussupov
628
Effective categoricity of computable linear orderings
A. N. Frolov
638

Sessions of the Seminar “Algebra i Logika”, Extended Sessions of the Seminar within the Framework of the Conference “Mal'tsev Readings” (November 10–14, 2014)
643
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019